Author Topic: Pashu's Journey  (Read 86 times)

[Buddie]

Pashu's Journey
« on: May 21, 2022, 06:57:11 pm »
Hey y'all,

I joined to figure out what the hell is going on with me. I have taken Lorazepam/Ativan on an on and off basis since 2013 or so. Usage got way heavier in 2020/2021. Did not know much about the dangers of this drug and surely never bothered with tapers because I was not aware they were required. Average dose was always 1-2 mg. I haven't taken a dose since November 12, 2021.

I'm afraid going cold turkey so many times has caused kindling and is the reason for my still persistent symptoms. My symptoms mainly include constant head pressure (24/7, 365) and anorgasmia. These started back in March 2021. Back then I feel like I was a lot more sensitive to stimuli around me and felt more disconnected from the world. Those have cleared up a bit. I've had 2 days since that date, at the start of July, where I felt somewhat normal in my head. Not realizing the link between my symptoms and the drug, I popped another Lorazepam pill that evening and felt it the next day. I haven't had a single window since. I find myself reading through the threads of this forum a lot. The constant pressure doesn't really allow for me to retain information very well, which is already kind of getting me in hot waters at my new job I started last month. I think I'll definitely have to start writing down stuff a lot more until those actions become muscle memory for me. If anyone has any tips for how they stayed functioning at their jobs, I'd love to hear them.

Seeing there's a lot of people suffering from similar symptoms helps instill we're all gonna get through it, we have to. I've found less about the anorgasmia I suffer from though. While I did find a few cases on the forum, those seem to pale compared to the frequency of other symptoms people suffer from. So if anyone has any anecdotes about their own journey regarding that symptom, or anywhere I can read up, I'd appreciate it.





Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Pashu's Journey
« Reply #1 on: May 21, 2022, 07:05:24 pm »
Hello [...],

Welcome to BenzoBuddies, I am glad you have joined our community!  Kudos to you for letting benzos go from our life - we at BB know what an accomplishment this is.  Withdrawl symptoms certainly can stick around for a while but you will find encouragement by reading the Success Stories here.  Most of our members do ultimatley heal and go on with their lives.  It is my hope that the support and camaraderie you will find here will add a helpful dimension to your healing.

I've put some links below to get you started here.  Please ask questions and speak up when you need help.  You can begin posting when ready.

Again, welcome,

[...]

Cold Turkey, Detox & Rapid Withdrawal

Success Stories

Add your history/signature
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.